Translator Disclaimer
June, 1983 Successive Sampling in Large Finite Populations
Louis Gordon
Ann. Statist. 11(2): 702-706 (June, 1983). DOI: 10.1214/aos/1176346175

Abstract

The permutation distribution induced upon a finite population by the order of selection under successive sampling is closely related to the order statistics of independent exponentially distributed waiting times. This characterization is applied to obtain necessary and sufficient conditions for asymptotic normality of the sum of characteristics observed in a successive sample from a finite population. The necessary and sufficient conditions generalize previous results for simple random sampling without replacement, and apply to sampling fractions close to 0 or 1.

Citation

Download Citation

Louis Gordon. "Successive Sampling in Large Finite Populations." Ann. Statist. 11 (2) 702 - 706, June, 1983. https://doi.org/10.1214/aos/1176346175

Information

Published: June, 1983
First available in Project Euclid: 12 April 2007

zbMATH: 0521.62008
MathSciNet: MR696081
Digital Object Identifier: 10.1214/aos/1176346175

Subjects:
Primary: 60F05
Secondary: 62D05

Rights: Copyright © 1983 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.11 • No. 2 • June, 1983
Back to Top